It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi - I saw your post on my other thread as well regarding loss of appetite w/Lexapro. I wish I could offer encouraging news as far as Lexapro. I've been on it 3 weeks today and have felt little relief and still have upset/knots in stomach, loss of appetite, tired and also anxiety seems to be worse as well. I just had to refill my Xanax last night and they only give me 10 pills (.25) and I half them to make them last.I thought this is why I was taking lexapro to keep me from having anxiety and taking anxiety meds. I also take .5 ML of Lexapro and several people have suggested that maybe I should ask the doc to up to to 10ML, however, they also say that it takes weeks to start working, but after being on it for 3 weeks I thought by now I'd be feeling better soon. I feel weak, tired, not hungry and just plain weird. I'm 45 and all labs and tests are normal - with the exception of my neutrophils and lymphocytes being a little off, but the docs don't seem concerned about that, so I have to keep telling myself that it's anxiety and things will get better. Hang in there, keep taking the Lex, maybe it'll work quicker for you. Let's keep posted on how each other feels.





All times are GMT -7. The time now is 08:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!